# SDR SWIA200515674

- Difficulty date: October 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 12,671 hours, 9,839 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 752
- Condition: Malfunctioned
- Location: Stab
- Part time: 11,808 hours, 9,252 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOP MSG.  REPLACED HSTA AND MOTOR CONTROL UNIT IAW MM 27-42-01 AND 27-42-05, HSTA PN: 839603, SN:OFF 868.
